MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK PICC PLUS CRESCENT SLIDING POST; DEVICE, INTRAVASCULAR, CATHETER SECUREMENT

C.R. BARD, INC. (BASD) -3006260740 STATLOCK PICC PLUS CRESCENT SLIDING POST; DEVICE, INTRAVASCULAR, CATHETER SECUREMENT
Model Number N/A
Medical Device Problem Codes Misassembled (1398); Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported inside statlock are 2 little blue tabs (sliding post retainers) that have posts that insert into "wings" of the picc ine.The right blue tab is locked and immobile within the statlock.As a result, nurse had difficulty placing picc "wings" and pulled line 4cm.We put another on.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a stuck sliding post is confirmed and was determined to be manufacturing related.One statlock device with a tricot pad and adjustable posts was returned for evaluation.An initial visual observation showed the right sliding post was outside of its track and wedged underneath the retainer.A microscopic observation revealed no damage on the right retaining bumps of the retainer.Some damage was observed on the upper track of the retainer.The location of the right sliding post and the lack of damage on the retaining bumps of the retainer suggest that the right sliding post was assembled incorrectly during manufacturing, which caused the sliding post to become stuck.Photographs of the returned sample have been forwarded to the manufacturing facility for further evaluation.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
STATLOCK PICC PLUS CRESCENT SLIDING POST
Common Device Name
DEVICE, INTRAVASCULAR, CATHETER SECUREMENT
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21143234
Report Number3006260740-2024-08370
Device Sequence Number13033796
Product Code KMK
UDI-Device Identifier00801741082948
UDI-Public(01)00801741082948(11)230819(17)260728(10)JUHU0864
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Model NumberN/A
Device Catalogue NumberPIC0220
Device Lot NumberJUHU0864
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown